Warfarin and nose bleeds

Common Questions and Answers about Warfarin and nose bleeds

jantoven

Some people get nose bleeds every time the weather changes. Others because their blood is too thin. Others just because the house is too dry. Can't tell from what you said. Check the info on your meds to see if that sheds some light on the matter. (my grandson gets a nose bleed just before it rains.
My husband also has heart failure and has been having nose bleeds. We took him to ER, They looked up his nose with a small light , walked out of the room, came back with a bottle of nose spray. Afrin, slammed it on the table, said use this 2 times a day, for allergies and walked out. We wait 10 minutes for someone to come with discharge papers, no one ever did. So we walked out.
As for the level of Coumadin/Warfarin, I get a coagulation blood test about every month and I am normally in range for an INR between 2 and 3. I have been using Warfarin for many years and only after the troublesome nose bleed a couple of months back did I start getting some blood when blowing nose hard.. and only on the left side, the side that had the bleed problem. There must be something weak on that blood barrier.
Hi, If anyone's reading this, It is now one month and 3 days post op. I feel pretty good most days. Today I'm having some left sided pain, probably due to sleeping on my left side. The home care nurse just called, my INR is 4.8 !!! It has been 1.5, 1.8, 2.4, 2.8.....then I had to go on the medrol dose pak (steroids) for a severe rash I developed from taking niferex forte (we think this is what the rash is from) . Niferex forte is a vitamin capsule with vitamin c, b12, folic acid and iron.
But no matter the answer you need to speak with your doctor in regards to the nose bleeds and find out what is causing them. A heart rhythm disorder would not cause your nose to bleed.
i've also started to get really bad headaches everyday, short nose bleeds and feeling really tired as well as not looking well.i've also been loosing alot of weight even though i am eating well! wat do you think?
I agree that you may be over medicated on aspirin, and especially if you are having nose bleeds. The danger is internal bleeding (abdomen, bowels, brain, etc) and there may not be any warning until an emergency condition and that could be fatal. I take a 80mg aspirin, and had a wisdom tooth pulled. It took awhile to control the bleeding, but told to bite down on a tea bag to help stop the bleeding. For an internal surgery, it is recommended to be off antiplatelets for 7 days.
it can also make it easier for you to bleed. Are you having any black stools, nose bleeds and weakness along with the rashes? In that case please contact your doctor soon. Pls do keep us posted if you need any more information. Take care.
I had gone to Dallas about 3 months ago for a few days and ended up having severe nose bleeds!! Had to call the Medics the first night. My sats% went down to 86 and my b/p was 160/108. I have never had this before. My INR was normal at 2.8. It happened again the next day while I was taking a nap and the bleeding was worse. My son took me to the ER in Dallas and they did a CT of my head. No sinus problem! Prob from dryness or a vein that broke? Do have Carotid Artery problems though.
After 1 1/2 months of taking the pill I started to get headaches which wouldn't disappear, a few nose bleeds, the chivers then fevers. I stopped taking he pill immediately as in thought it may be related to blood pressure. A few days after e symptoms started I woke up its excruciating pain in my chest - I couldn't move, walk, talk and could hardly breath. The doctor sent me straight to the emergency department where they ran a series of tests and X-rays.
My husband has had nose bleeds from being on ASA and vitamin E at the same time. 3- If he wants to continue to take vitamin E after surgery is it allowed? 4- I noticed that there were other drugs that shouldn't be taken with coumadin. Antacids were on the list. Does that mean he can't take an occasional one for GI upset? 5-What if he needs an anti-inflammatory drug? 6-I had heard that someone was making a machine to monitor your PT a home (sort of like the glucometer).
The fact of the matter is that there is little information on this pain syndrome and relief can be hit or miss. Two neurologists and an ear nose and throat specialist diagnosed me after a year of suffering unbelievable pain. Take charge of your health and follow up with a specialist. All the best. Take care.
My husband has had nose bleeds from being on ASA and vitamin E at the same time. 3- If he wants to continue to take vitamin E after surgery is it allowed? 4- I noticed that there were other drugs that shouldn't be taken with coumadin. Antacids were on the list. Does that mean he can't take an occasional one for GI upset? 5-What if he needs an anti-inflammatory drug? 6-I had heard that someone was making a machine to monitor your PT a home (sort of like the glucometer).
2- Why can't ASA be used as a blood thinner instead of coumdin? My husband has had nose bleeds from being on ASA and vitamin E at the same time. 3- If he wants to continue to take vitamin E after surgery is it allowed? 4- I noticed that there were other drugs that shouldn't be taken with coumadin. Antacids were on the list. Does that mean he can't take an occasional one for GI upset? 5-What if he needs an anti-inflammatory drug?
2- Why can't ASA be used as a blood thinner instead of coumdin? My husband has had nose bleeds from being on ASA and vitamin E at the same time. 3- If he wants to continue to take vitamin E after surgery is it allowed? 4- I noticed that there were other drugs that shouldn't be taken with coumadin. Antacids were on the list. Does that mean he can't take an occasional one for GI upset? 5-What if he needs an anti-inflammatory drug?
sometimes i think it's supplements i'm taking and other times i'm not sure. didn't have it for a while and now it's back again. sometimes i get eczema around my nose area and i think it's that. most times it starts in my office where they used to smoke inside and now smoke outside. but as long as i don't have a tumor i'll live with it.
My husband has had nose bleeds from being on ASA and vitamin E at the same time. 3- If he wants to continue to take vitamin E after surgery is it allowed? 4- I noticed that there were other drugs that shouldn't be taken with coumadin. Antacids were on the list. Does that mean he can't take an occasional one for GI upset? 5-What if he needs an anti-inflammatory drug? 6-I had heard that someone was making a machine to monitor your PT a home (sort of like the glucometer).
2- Why can't ASA be used as a blood thinner instead of coumdin? My husband has had nose bleeds from being on ASA and vitamin E at the same time. 3- If he wants to continue to take vitamin E after surgery is it allowed? 4- I noticed that there were other drugs that shouldn't be taken with coumadin. Antacids were on the list. Does that mean he can't take an occasional one for GI upset? 5-What if he needs an anti-inflammatory drug?
I am a 45 year old female. I've been living with this blood vessel popping in my hands for decades. I also get nose bleeds that can last for hours and wounds can take upwards of 2 weeks or longer to heal properly (pour wound healing). Although I am a hemophilia carrier, and was negative for Von Wildebrands, I take 4000 mg/day of Vit D, and 2000 mg of Vit C, the research that I have done indicates that its a thyroid issue.
It scares me, especially since my husband had brain surgery less than 2 years ago- (symptoms completely different of course) I am 35 years old, the only time I remember hitting my head really hard is when I was in elementary school and I fell and hit my head on a tile floor. I have had a history of passing out and having seizures but the doctors never figured out for sure what caused it and it hasn't happened for a few years.
I definitely think I have some sort of connective tissue disorder, because I've also developed bumps on my eyelids and the skin around my eyes, by my nose looks like the cells are spreading apart and the skin is getting thinner (hard to explain). Question: you said early treatment is crucial; what type of treatments are there for connective tissue disorders?
I have this rash on the bottom of my feet since 2004 that I was treating like athletes feet but comes and goes with watery like small boils that itch so bad that I scratch my feet until it bleeds. I have to constantly soak and give myself pedicures but it only lasts for a minute and back to white bottom scaly feet. My head feels so heavy that my neck is always hurting and I can't hold it up. My GYN said they found HPV.
She is currently in a rehab hospital (March 18) with paralysis on the right side (arm and leg) and has aphasyia - she understands us but has a hard time getting her words out (she does put small phases together at times).A speech therapist works with her and she can read, write some (copies words) and has progressed with food (a feeding tube to puree foods to soft - ground foods). The speech therapist has positive prognosis for speech improvements over the next year.
MedHelp Health Answers